John Libbey Eurotext

European Journal of Dermatology

Caelyx-induced unilateral erythrodysesthaesia secondary to venous thromboembolism Volume 27, numéro 3, May-June 2017

Illustrations

  • Figure 1
Auteurs
1 Department of Dermatology,
Chelsea & Westminster Hospital,
Fulham Road,
London,
SW10 9NH,
UK
2 Department of Dermatology & Medical Oncology,
The Royal Marsden Hospital,
London,
UK

We report the case of a 52-year-old patient who presented with a two-week history of localised erythema, swelling, and discomfort of the left palm during her third cycle of palliative carboplatin and doxorubicin (Caelyx) for metastatic ovarian cancer. On clinical examination, there was marked unilateral left-hand oedema with extensive erythema and early bullae formation of the palmar aspect, consistent with Grade 3 erythrodysesthaesia (figure 1). Very mild erythema was noted on the right palm. The [...]